Q. I have fast heartbeat. Is my ECG normal?

Answered by
Dr. Isaac Gana
and medically reviewed by Dr. Divya Banu M
Published on Oct 11, 2019 and last reviewed on: Oct 14, 2019

Hello doctor,

I was recently told that I have nothing to worry about with my heart but when I received a copy of my ECG online I see a number of odd beats and am looking for a second opinion. My heart feels like it stops for a second and then there is a number of fast beats followed by a very strong one. I am currently taking Effexor 37.5x3, Wellbutrin XL 150 mg and Saxenda 3 mg.

Dr. Isaac Gana

Cardiology
#

Hello,

Welcome to icliniq.com.

I have gone through your ECG results (attachment removed to protect patient identity). There PVCs. Majority of the time, they are of benign origin and does not pose a threat. Some of the common causes could include taking tobacco, alcohol, caffeine. High blood pressure, anxiety and rarely heart diseases could also be a cause. In your case the Effexor you are using could make you experience more PVCs. Should it continue to occur more frequently, you might have to talk to your doctor to adjust the dosage or substitute it. You will be fine, no need for worry.

Also Read Answers From:

Related Questions & Answers


Is it safe to take Strattera with Effexor?

Query: Hi doctor, I have been taking Effexor XR 300 mg for depression. It has been working really well. My psychiatrist has now prescribed me Strattera for ADHD. I am about to start 25 mg and work my way upto 80 mg over a few weeks. Strattera and Effexor both seem to inhibit Norepinephrine reuptake. Is i...  Read Full >>


Dr. Suresh Kumar G D
Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. You may know that Effexor XR is effective against depression and Strattera is used to manage ADHD. Sometimes both are prescribed together when you have ADHD along with depression. Your psychiatrist is following a safe approach of starting on a low dose of Stratter...  Read Full

ECG shows RBBB and marked left ventricular hypertrophy. What does it mean?

Query: Hi doctor, My son is 12 years old, very active, plays representative basketball and attends a sports high school. Last Sunday, he was knocked over while playing and hurt his arm. After getting up, he fainted. He was fine after that. There were no broken bones, but the medical center did an ECG, and...  Read Full >>


Answer: Hello, Welcome to icliniq.com. The ECG (electrocardiogram) is showing incomplete RBBB (right bundle branch block) or early RBBB and features of left ventricular hypertrophy, and also heart rate is on lower side nearing 60 beats per minute. But as you mentioned, he is a basketball player. So, athle...  Read Full

Why are palpitations occurring even after pacemaker implantation?

Query: Hello doctor,My 71-year-old father was admitted to the hospital for palpitation occurrence and fast heart beating at 143 beats per minute. He was feeling dizziness in the morning. He was given injections to reduce the heart rate and has taken Holter monitoring for one day. He had previously undergon...  Read Full >>


Dr. Ganesh P Sapkal
Cardiologist

Answer: Hello, Welcome back to icliniq.com. I have gone through the report that you have provided. He is having the tachycardia-bradycardia syndrome. In this case, the pacemaker avoids his bradycardia episodes only. For his tachycardia episodes, drugs can be given. Sometimes the drug controls it perfectly...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.